# SDR DALA2023100308097

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE INSIDE DOOR MECHANISM BTW BEAM 4 AND 5 AT PASSENGER DOOR (L1). SUMMARY OF NRC 00156: ANGLE (INTERCOSTAL) INSIDE DOOR MECHANISM BTW BEAM 4 AND 5 AT PASSENGER DOOR (L1) WAS FABRICATED AND REPLACED PER B717-200 SRM 51-40-02-0G AND DWG 9955763 REV K. (LP #2998235)
